# SDR MWEA981110

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991154613
- Condition: Misdrilled
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 817 AT RBL 16 HAS 2 PLUGS THAT ARE PROTRUDING OUT OF WEB AND TOO CLOSE TO REPAIR HOLES WHICH ARE EXISTING.  DRILLED UP NEW EXTRUDED UPPER BEAM CAP AT STATION 817 FLOOR BEAM AND INSTALLED.
